<< Previous Issue Kyungpook Mathematical Journal (Vol. 23, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 1—107
 Original Articles 
A BOUND ON CHARACTERISTIC FUNCTIONS OF SIGNED LINEAR RANK STATISTICS
Munsup Seoh
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 1—11
EXTENDING CERTAIN SEMIRING HOMOMORPHISMS TO RING HOMOMORPHISMS
Louis Dale
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 13—18
ON THE SPECIAL CLASSES OF p-VALENT FUNCTIONS
Shigeyoshi Owa
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 19—25
NEARLY SASAKIAN MANIFOLD WITH VANISHING C-BOCHNER CURVATURE TENSOR
]in Suk Pak1, Kwon Jung-Hwan2
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 27—42
A NOTE ON CONTINUATION AND BOUNDEDNESS OF SOLUTIONS OF A NONLINEAR DIFFERENTIAL EQUATION
H. El-Owaidy, A. S. Zagrout
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 43—47
SUBSET GENERATED NEARNESS STRUCTURES AND EXTENSIONS
John W. Carlson
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 49—61
CHARACTERIZATIONS OF UNIFORMLY CONTINUOUS AND CAUCHY-REGULAR FUNCTIONS USING NETS
Ray F. Snipes
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 63—68
EXPANSION OF CERTAIN HYPERGEOMETRIC FUNCTIONS OF THREE VARIABLES
R.F.A. Abiodun, B. L. Sharma
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 69—84
ON EIGEN-FORMS ON SURFACES WITH NULL GAUSSIAN CURVATURE IN ELLIPTIC SPACE S3
M. A. Soliman
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 85—89
Unions of l-groups
Marlow Anderson, C. C. Edwards
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 91—97
PARSEVAL'S IDENTITY ON BANACH SPACES
M. A. Kandil
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 99—104
ERRATUM TO "ISOMETRIC EMBEDDINGS OF LORENTZIAN MANIFOLDS BY THE SOLUTIONS OF TBE D'ALEMBERTIAN EQUATION"
Jong-Chul Kim
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 105—105
ERRATUM TO "RELATIVE IDEALS IN GROUPS"
T. K. Dutta
Kyungpook Mathematical Journal 1983 Vol. 23, No. 1, 107—107

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd